# SDR 250TR0005

- Difficulty date: December 19, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,427 hours, 25,680 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Broken
- Location: Autoflight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

A/T FAILS INTERFACE TEST 6.9 & 56.9 SUB.TEST 8 & 9.  ITEM DEFERRED IAW 737-200 MEL 22-4 CONTROL NR 1221003.  01/10/2003.  REPAIRED BROKEN WIRES AT SUMMING POINTS ON E1-3 SHELF PER WDM CHPT. 20  A/T OPS NORMAL PER BITE & A/P INTERFACE TESTS.  CLEARED MEL 22-4, CONTROL # 1221003.
